# SDR 08FDEA01057

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: AGA31851
- Condition: Corroded
- Location: Bs 1056 S45l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO BILGE STR 45L U-CHANNEL HAD CORROSION AT BS 1056.  REMOVED CORROSION; ORIGINAL MATERIAL .070; MATERIAL REMAINING .050 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01; VOL I.  REMOVED AND REPLACED SPLICE CLIP IAW SRM 51-33-01; VOL II, P/N AGA 3185-1, PO 612787.1.
